MathSciNet Relay Station
MathSciNet bibliographic data
MR992315 (90h:16016) 16A18 (16A35 16A46)
Roggenkamp, K. W. Lattices over subhereditary orders and socle-projective modules. J. Algebra 121 (1989), no. 1, 40–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement